# SDR R61A201807060747

- Difficulty date: June 25, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD. WET AREA RT FWD. SILL FROM FR 12-14 AS MARKED. REMOVED, REPLACED SILL WITH NEW AND REPLACED 3 NUTPLATES WITH NEW P/N 170-05663-005. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
